MAUDE Adverse Event Report: Biotronik SE & Co. KG Eluna 8 DR-T ProMRI; Pacemaker

Biotronik SE & Co. KG Eluna 8 DR-T ProMRI; Pacemaker
Model Number 394969
Medical Device Problem Codes Premature Elective Replacement Indicator (1483); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
This device was explanted (b)(6) 2026.Patient presented to the emergency department on (b)(6) 2026.Per follow-up data showing changed parameters, the mode switch onset criterion was changed, and the ra sensitivity was decreased.The programming count changed from 22 to 25.It was also reported the patient underwent an mri on (b)(6) 2026, however there is not evidence that the device was properly put into mri mode.This device reached eri on (b)(6) 2026.Upon interrogation on (b)(6) 2026 it was reported an error message appeared.Device was explanted due to eri.
 
Additional Manufacturer Narrative
Biotronik submits this report to comply with fda regulations 21 cfr parts 4 and 803.Biotronik has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by biotronik, or its employees that the device, biotronik, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Biotronik will submit a supplemental report if additional relevant information becomes known.

Brand Name
Eluna 8 DR-T ProMRI
Common Device Name
Pacemaker
Manufacturer (Section D)
Biotronik SE & Co. KG
woermannkehre 1
berlin 12359
GM  12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
+1(877)245-9800
MDR Report Key50203714
Report Number1028232-2026-03730
Device Sequence Number5521748
Product Code NVZ
UDI-Device Identifier04035479131937
UDI-Public(01)04035479131937(17)150131
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2015
Device Model Number394969
Device Catalogue Number394969
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/10/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/11/2026
Date Device Manufactured12/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale